# SDR 06FDEA03927

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, CENTER WING UPPER PANEL AT STA 1219 X = -60 FOUND WITH CORROSION.  REWORKED AS PER FEDEX E.A.1-5710-105547,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
